# SDR QXEA2016062800438

- Difficulty date: June 28, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 22,250 hours, 23,738 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 464507
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER GEAR EXTENSION, RT GEAR DOOR CAUTION ON.  ON POST FLIGHT RT GEAR DOOR IS OPEN.  FERRIED FOR REPAIRS.  REMOVED THE PROXIMITY SENSOR ON THE NR 2 MLG STABILIZER BRACE ASSY AND REPLACED WITH A SERVICEABLE 1 FROM STOCK REF AMM TASK NR 32-11-21-000-801 AND 32-11-31-400-801 PAR 1-4.A, 1, A, E AND PAR 5.  OPS TEST GOOD NO DEFECTS NOTED.  SRS 50121 6-28-16 INTERROGATED PSEU AND FOUND RT GEAR DOWN LOCK 1 PROXIMITY SENSOR FAILED IN PRESENT FAULTS AND RIGGING HISTORY.  RETURNED TO SERVICE.
